# SDR REXA2017062800729

- Difficulty date: June 28, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 26,366 hours, 23,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 98024
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AND RIGHT OVERWING EXIT EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  REPLACED THE BATTERY PACK IAW AMM 33-51-04, AND OPS CHECKED GOOD IAW AMM 33-51-04.
